# SDR ASOA03091

- Difficulty date: March 8, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Seal
- Condition: Cracked
- Location: Wing
- Component: Ob Flap Assy
- Component part number: 601R14501841
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HANGAR MAINTENANCE, THE LT FLAP VANE SPOILER, MIDDLE SEAL PLATE WAS FOUND TO BE CRACKED BEYOND LIMITS.   MAINTENANCE REMOVED AND REPLACED THE LT FLAP VANE SPOILER,  MIDDLE SEAL PLATE IAW SRM.
